The equivalence of uninorms induced by the U-partial order


AŞICI E.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.2, pp.439-450, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.15672/hjms.2019.662
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.439-450

Abstract

In this paper, some properties of an order induced by uninorms are investigated. In this aim, the set of incomparable elements with respect to the U-partial order for any uninorm is introduced and studied. Also, by de fining such an order, an equivalence relation on the class of uninorms is defined and this equivalence is deeply investigated. Finally, another set of incomparable elements with respect to the U-partial order for any uninorm is introduced and studied.